# SDR GTIA9900020

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLT 381 - FIRST RED LIGHT IN GALLEY OF THE EMERGENCY TRACK FLOOR LIGHTING FAILS TO ILLUMINATE.  DEFERRED MANTENANCE ITEM NR 591 ON 2/13/99.  REPLACED MISSING LAMP ASSEMBLY.  OPERATIONAL CHECK GOOD AIW DC9 MM 33-50-00.  THIS CLEARS DEFERRED MAINTENANCE ITEM NR 591.  PLACARDS REMOVED.  (M)
